Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 95, NWS La Crosse, WI

July 22, 2013Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 22, 2013, 5:25 PM CDT for Trempealeau County, Wisconsin. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 5:25 PM CDT (22:25 UTC)
Expired
Jul 22, 2013, 6:00 PM CDT
In force
35 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Trempealeau County, WI

The radar

The La Crosse radar (KARX), 30 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 5:51 PM CDTHAIL 1Trempealeau, WIFACEBOOK POST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:33 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2407 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WUUS53 KARX 222225
SVRARX
WIC121-222300-
/O.NEW.KARX.SV.W.0095.130722T2225Z-130722T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 600 PM CDT

* AT 520 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GALESVILLE...AND MOVING EAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED UP TO GOLF BALL    
           SIZED HAIL WITH THIS STORM. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
  TREMPEALEAU COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4412 9151 4418 9134 4416 9121 4408 9115
      4409 9120 4406 9122 4407 9131 4402 9134
      4399 9133 4398 9138 4399 9143 4401 9145
      4404 9157
TIME...MOT...LOC 2224Z 288DEG 16KT 4405 9137

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

RRS
2 follow-up statements
806 
WWUS53 KARX 222242
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
542 PM CDT MON JUL 22 2013

WIC121-222300-
/O.CON.KARX.SV.W.0095.000000T0000Z-130722T2300Z/
TREMPEALEAU WI-
542 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
TREMPEALEAU COUNTY UNTIL 600 PM CDT...

AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GALESVILLE...
AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. THIS STORM HAS A HISTORY OF PRODUCING UP 
TO GOLF BALL SIZED HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...RURAL SOUTHERN TREMPEALEAU COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE OCCURRING WITH 
THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF 
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY 
LIGHTNING.

&&

LAT...LON 4410 9149 4414 9133 4414 9122 4408 9115
      4409 9120 4406 9122 4407 9131 4402 9134
      4399 9133 4398 9137 4399 9143 4401 9145
      4404 9157
TIME...MOT...LOC 2241Z 293DEG 11KT 4403 9134

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH

$$
576 
WWUS53 KARX 222257
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
557 PM CDT MON JUL 22 2013

WIC121-222305-
/O.EXP.KARX.SV.W.0095.000000T0000Z-130722T2300Z/
TREMPEALEAU WI-
557 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TREMPEALEAU COUNTY
WILL EXPIRE AT 600 PM CDT...

THE STORM WHICH PROMPTED THE WARNING WAS MOVING OUT OF THE WARNED 
AREA.  HOWEVER...SOME HAIL UP TO PENNY SIZED IS STILL POSSIBLE NEAR 
THE LA CROSSE COUNTY LINE WITH THIS THUNDERSTORM.

LAT...LON 4410 9149 4414 9133 4414 9122 4408 9115
      4409 9120 4406 9122 4407 9131 4402 9134
      4399 9133 4398 9137 4399 9143 4401 9145
      4404 9157
TIME...MOT...LOC 2255Z 293DEG 11KT 4401 9129

$$

RRS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:22 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 22, 3:22 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
322 PM CDT MON JUL 22 2013

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)
ISSUED AT 322 PM CDT MON JUL 22 2013

DATA ANALYSIS HAS A DEEP 999MB LOW OVER WESTERN ONTARIO CANADA WITH
A COLD FRONT EXTENDING ACROSS WESTERN LAKE MICHIGAN INTO THE TWIN
CITIES AND THEN INTO WESTERN IA. RADAR WAS SHOWING
SHOWERS/THUNDERSTORMS FIRING ACROSS NORTHWEST INTO WEST CENTRAL WI
AHEAD OF THE FRONT. THIS CONVECTION IS EXPECTED TO CONTINUE UPSCALE
TREND AND EXPAND SOUTHWARD ALONG THE FRONT OVER THE NEXT COUPLE OF
HOURS AS CAPE INCREASES OUT AHEAD OF THE FRONTAL BOUNDARY. NSSL WRF
AND A COUPLE OTHER WRF MODELS SHOW A BROKEN LINE OF STRONG TO SEVERE
THUNDERSTORMS OCCURING ALONG THIS FRONT AS IT SLIPS SOUTHEAST ACROSS
THE AREA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT WITH
THE LINE OF STORMS. AN ISOLATED TORNADO THREAT WILL BE MAINLY NORTH
OF I-94 WHERE STRONGER SHEAR/STORM RELATIVE HELICITY WILL EXIST.

LOOK FOR THIS FRONT AND STORMS TO PRETTY MUCH EXIT THE AREA AROUND
03Z WITH SKIES CLEARING FROM NORTHWEST TO THE SOUTHEAST AFTER
MIDNIGHT.

COOLER/DRIER AIR WILL FILTER INTO THE REGION ON TUESDAY AS CANADIAN
HIGH PRESSURE BUILDS IN. PLAN ON HIGHS IN THE 70S WITH DEW POINTS
LOWERING INTO THE LOW/MID 50S.

HIGH PRESSURE WILL THEN SETTLE OVER THE REGION FOR CLEAR/CALM
CONDITIONS. THIS SYNOPTIC SETUP WILL BE PRIME FOR LATE NIGHT/EARLY
MORNING RIVER VALLEY FOG. BASED ON THIS SIGNAL...WENT WITH AREAS OF
FOG ALONG THE WISCONSIN/MISSISSIPPI RIVER VALLEYS AND THEIR
TRIBUTARIES. ALSO INCLUDED AREAS OF FOG IN THE CRANBERRY BOG COUNTRY
OF CENTRAL WISCONSIN WHERE OVERNIGHT LOWS ARE EXPECTED TO BOTTOM OUT
IN THE MIDDLE 40S. LOW TO MIDDLE 50S ARE EXPECTED ELSEWHERE ACROSS
THE FORECAST AREA.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 322 PM CDT MON JUL 22 2013

AFTER SOME EXPECTED MORNING FOG WEDNESDAY...MODELS HINTING AT
DECAYING SHRA/TS ACTIVITY MOVING TOWARD THE AREA FROM THE NORTHERN
PLAIN AHEAD OF A MID-LEVEL SHORTWAVE TROUGH. DID INCLUDE A SMALL-END
SLIGHT CHANCE SHRA/TS ACROSS NORTH CENTRAL WI INTO SOUTHEAST
MN/NORTHEAST IA.

LOOK OF THAT MID-LEVEL TROUGH AND ASSOCIATED COLD FRONT TO MOVE INTO
THE REGION WEDNESDAY NIGHT/THURSDAY WITH A GENERAL INCREASE IN 850MB
MOISTURE TRANSPORT. BY THURSDAY AFTERNOON NAM IS INDICATING 0-1KM
MLCAPE INCREASING INTO THE 1000-200J/KG RANGE WITH 0-3KM BULK SHEAR
IN THE 20-25KT RANGE. WITH COOLING ALOFT...SEEMS LIKE HAIL WOULD BE
THE MAIN THREAT WITH THE STRONGER CONVECTION.  WILL HAVE TO KEEP AND
EYE ON THIS FOR THE POSSIBILITY OF SOME ISOLATED SEVERE CONVECTION.

MODELS SHOWING THIS FRONTAL BOUNDARY THEN LAYS UP WEST TO EAST
ACROSS SOUTHERN WI INTO NORTHERN IA THURSDAY NIGHT FOR A CONTINUED
CHANCE OF SHOWERS AND THUNDERSTORMS. CARRIED SHRA/TS CHANCES INTO
FRIDAY...BUT WOULD BE SURPRISED IF SUBSEQUENT FORECAST BECOME DRIER
AS MODELS BEGINNING TO INDICATE A SOUTHWARD SURGE OF THE FRONT OUT
OF THE AREA.

A FEW SHOWERS AND STORMS COULD STILL BE POSSIBLE ACROSS SOUTHERN
WI/NORTHEAST IA SATURDAY AS COLD AIR ALOFT AND AN EMBEDDED TROUGH
ROTATES THROUGH THAT AREA.

FOR SATURDAY NIGHT THROUGH MONDAY...WEATHER APPEARS DRY AS A RIDGE
OF HIGH PRESSURE BUILDS INTO THE REGION.

AS FOR TEMPERATURES...COOLER THAN NORMAL READING ARE EXPECTED AS
COLDER NORTHWEST FLOW TAKES HOLD ACROSS THE AREA WEDNESDAY THROUGH
SATURDAY. PLAN ON HIGHS IN THE 70S FOR WEDNESDAY THROUGH FRIDAY WITH
THE COOLEST DAY LOOKING TO BE ON SATURDAY WITH HIGHS RANGING FROM 69
TO 76 DEGREES. SOME REBOUND IN TEMPERATURES SHOULD OCCUR
SUNDAY/MONDAY AS HEIGHTS BUILD OVER THE AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED
AT 1232 PM CDT MON JUL 22 2013

APPROACHING COLD FRONT WILL LIKELY BRING WINDOW OF CONVECTION THAT
COULD BRING TEMPORARY MVFR CONDITIONS UNTIL PASSAGE EARLY THIS
EVENING. NORMAL VEERING WIND SHIFT EXPECTED WITH FRONT AS WELL.

QUESTIONS TO WHAT DEGREE STRATUS FIELD IN BROAD COLD AIR ADVECTION
BEHIND FRONT WILL HOLD TOGETHER AND IMPACT AVIATION TONIGHT. VERY
CELLULAR NATURE TO CLOUDS SUGGEST MORE DIURNAL BUT FEEL THERE WILL
LIKELY BE A WINDOW OF LOWER CEILINGS BEFORE IT DISSIPATES. COULD SEE
SOME REFORM LATER TUESDAY AS WELL IN COLDER AIR ALOFT.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...SHEA
Hazardous weather outlook, Jul 22, 3:19 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
319 PM CDT MON JUL 22 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-231200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
319 PM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WERE GROWING AROUND THE AREA AHEAD OF AN APPROACHING
COLD FRONT. ALTHOUGH NOT ALL AREAS WILL SEE THIS STORM ACTIVITY...
THE STRONGER STORMS THAT MOVE SOUTHEAST THROUGH THE AREA WILL HAVE
THE POTENTIAL TO PRODUCE HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN.
LIGHTNING IS ANOTHER THREAT.

THESE STORMS WILL AFFECT PARTS OF THE AREA THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE THUNDERSTORM CHANCES WEDNESDAY NIGHT THROUGH SUNDAY. MOST
OF THE STORMS DURING THIS PERIOD WILL LIKELY BE NON-SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED AT TIMES THROUGH 8 PM THIS
EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

AJ/SHEA

In the hours before

Local storm report, Jul 22, 5:07 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
507 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             RUSHFORD                43.81N 91.75W
07/22/2013  M1.75 INCH       FILLMORE           MN   LAW ENFORCEMENT

&&

ZT
Local storm report, Jul 22, 5:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
508 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             2 N TREMPEALEAU         44.04N 91.44W
07/22/2013  M0.88 INCH       TREMPEALEAU        WI   AMATEUR RADIO

            DIME TO NICKEL SIZE HAIL REPORTED AT PEROT STATE PARK

&&

MW
Local storm report, Jul 22, 5:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
510 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             PICKWICK                43.98N 91.60W
07/22/2013  M0.75 INCH       WINONA             MN   EMERGENCY MNGR

&&

MW
Special weather statement, Jul 22, 5:16 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
516 PM CDT MON JUL 22 2013

IAZ009>011-018-019-029-MNZ096-WIZ029-033-034-041-042-053-222315-
ALLAMAKEE-CHICKASAW-CLARK-FAYETTE-FLOYD-HOUSTON-HOWARD-JACKSON-
LA CROSSE-MONROE-TREMPEALEAU-VERNON-WINNESHIEK-
516 PM CDT MON JUL 22 2013

...LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING EAST...

AT 515 PM...A LINE OF THUNDERSTORMS CONTINUED TO DEVELOP...EXTENDING
FROM NEAR NEILLSVILLE WISCONSIN TO LA CROSSE THEN TO NEAR CHARLES
CITY IOWA. THE LINE CONTINUED TO MOVE EAST AROUND 25 MPH. THE
STRONGEST OF THE STORMS WERE ALONG THE MISSISSIPPI RIVER...AND
BETWEEN THE I-90 AND I-94 CORRIDOR. BY 615 PM THE LINE WILL BE NEAR
SPARTA...BLACK RIVER FALLS...AND VIROQUA WISCONSIN...TO NEAR WEST
UNION AND OELWEIN IOWA.

AS THE STORMS DEVELOP ALONG THE LINE AND MOVE EAST THROUGH THE REST
OF THE EVENING...SOME WILL BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. FREQUENT LIGHTNING CAN ALSO BE EXPECTED WITH SOME OF THE
STORMS. IF ONE OF THESE STORMS APPROACHES YOUR LOCATION...MOVE INSIDE
A STURDY BUILDING UNTIL IT PASSES.

ZT
Local storm report, Jul 22, 5:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
520 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             CENTERVILLE             44.07N 91.45W
07/22/2013  E1.75 INCH       TREMPEALEAU        WI   LAW ENFORCEMENT

            PING PONG BALL TO GOLF BALL SIZE REPORTED BY LAW
            ENFORCEMENT AND SPOTTERS

&&

MW
Local storm report, Jul 22, 5:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     FUNNEL CLOUD     BLUFF SIDING            44.07N 91.62W
07/22/2013                   BUFFALO            WI   AMATEUR RADIO

            SEVERAL REPORTS OF A FUNNEL CLOUD IN THIS AREA BY AMATEUR
            RADIO OPERATORS ON BOTH MN AND WI SIDE OF THE RIVER.

&&

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 4:30 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau60 min
Jul 22, 5:14 PM CDTSevere Thunderstorm WarningARXClark, Jackson61 min
Jul 22, 5:14 PM CDTSevere Thunderstorm WarningARXLa Crosse61 min
Jul 22, 5:24 PM CDTTornado Warning Tornado observedARXTrempealeau36 min
Jul 22, 6:39 PM CDTSevere Thunderstorm WarningARXVernon36 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.